# SDR ZSDA2014082200001

- Difficulty date: August 6, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N731CY
- Make and model: Cessna P210N
- Aircraft serial: P21000442
- Engine: Cont TSIO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 5606
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED TAXIWAY.  NO DAMAGE TO AIRCRAFT.  AIRCRAFT TOWED TO HANGAR.  FOUND AIR BUBBLES IN BRAKE LINE WHILE BLEEDING BRAKES.  TOPPED OFF RESERVOIR.  INSPECTED FOR LEAKS, NONE.  FOUND BRAKE PEDAL WAS FIRM.  RETURNED ACFT TO SERVICE.
